# SDR AC2A072801

- Difficulty date: December 12, 2000
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N6533U
- Make and model: Bell 206L-3
- Aircraft serial: 51439
- Aircraft time: 8,998 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 70053H000A100A
- Condition: Leaking
- Location: Hyd Pump
- Part time: 8,998 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED GETTING FEEDBACK IN THE FLIGHT CONTROLS UPON SHUTDOWN OF THE AIRCRAFT.  AFTER COMPLETING THE SHUTDOWN, HE EXAMINED THE AIRCRAFT AND FOUND HYDRAULIC FLUID IN THE TRANSMISSION DECK. REPLACED HOSE ASSY.
